Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Back injury causing difficulty in sleeping, prescribed zopiclone. Are the safe for long term?

hi, I am in Canada. My finances doctor prescribe him zopiclone after a back injury to help with sleep problems. They told him these pills were not addictive and gave him a prescription of three months at a time. From what I am reading online i do not see anything that says they are non-addictive. Are they safe to continually take or not? Just wanting to be sure he isn t leading down a path of destruction by taking these
Asked On : Wed, 20 Jun 2012
Answers:  1 Views:  75
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
Zopiclone does not cause a physical dependance but a psychological dependence can occur with all the sedatives. You can ask him to use it only if it is absolutely necessary and have melatonin supplements to help him fall asleep.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal
Answered: Thu, 12 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor